# SDR SWAA012956

- Difficulty date: October 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 25,754 hours, 23,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 3 CRACKS AT BS 178 BULKHEAD VERTICAL BEAM, RBL 17.1, BETWEEN WL 225-230.  REPAIRED BEAM PER SRM.
